• +++ SECRET AM/PM FORMULA REVEALED +++ 6-MINUTE WORKOUT BURNS FAT ALL DAY

Can Wellbutrin Cause Weight Gain?

Yes! Weight gain can be caused by Wellbutrin and has been reported as one of the many side effects associated with the drug. While some people experience weight loss, others report a small to significant weight gain while taking the drug.

Wellbutrin is typically used to treat depression among adults and children.  The medication is designed to keep the brain chemicals balanced and has even been useful in treating ADHD in younger children.  Although not approved to treat depression per se in children, it has been used in a wide number of countries with proven results.

Clinical trials revealed that nearly 15% of adults taking Wellbutrin have experienced weight gain.  The weight number varies depending on a wide variety of factors, including lifestyle, exercise, nutrition, age and gender.
If you experience weight gain while taking the drug, it is important to report the concern to your treating physician.  The doctor may look at your lifestyle and determine if it is to blame for the weight gain or if it is a result of the drug.  Once lifestyle modifications are made, if necessary, a drug alternative may be prescribed.  Another antidepressant medication may be prescribed if weight gain continues to be a problem while taking Wellbutrin.

In most cases, implementing a healthy diet of heart-friendly foods and increasing activity typically keeps the weight off while taking this drug.

Suzanne Somers

You might be interested in:

© 1997 - 2017 LosingWeight.com. All rights reserved.